Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 12:51 PM CDT for 4 counties in Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2012, 12:51 PM CDT (17:51 UTC)
- Expired
- Apr 3, 2012, 1:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Johnson County, TX, Parker County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 33 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:00 PM CDT | HAIL 1 | Aledo, TX | QUARTER HAIL IN ALEDO. TIME ESTIMATED. |
| Apr 3, 1:25 PM CDT | TSTM WND GST 80 | 3 N Willow Park, TX | SPOTTER REPORTED ROOF AND STRUCTURAL DAMAGE NORTH OF WILLOW PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 9:18 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Apr 3, 12:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 5.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1939 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
937
WUUS54 KFWD 031751
SVRFWD
TXC221-251-367-439-031845-
/O.NEW.KFWD.SV.W.0050.120403T1751Z-120403T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1251 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
NORTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
EASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
WESTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 145 PM CDT
* AT 1251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
WEATHERFORD TO 5 MILES SOUTHWEST OF ANNETTA TO 14 MILES WEST OF
GODLEY...MOVING NORTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
HUDSON OAKS AND ANNETTA AROUND 100 PM...
WILLOW PARK AND ALEDO AROUND 110 PM...
GODLEY AROUND 120 PM...
SPRINGTOWN AROUND 125 PM...
LAKESIDE AROUND 130 PM...
WHITE SETTLEMENT...RENO AND AZLE AROUND 135 PM...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 402 AND 425...
I-30 BETWEEN MILE MARKERS 1 AND 4...
I-820 NEAR MILE MARKER 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.
&&
LAT...LON 3299 9731 3294 9728 3237 9749 3235 9776
3263 9776 3288 9794 3300 9773
TIME...MOT...LOC 1751Z 236DEG 22KT 3282 9785 3264 9771
3242 9775
$$
CAVANAUGH1 follow-up statement
120
WWUS54 KFWD 031801
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 PM CDT TUE APR 3 2012
TXC221-251-367-439-031845-
/O.CON.KFWD.SV.W.0050.000000T0000Z-120403T1845Z/
HOOD TX-JOHNSON TX-TARRANT TX-PARKER TX-
101 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHEASTERN PARKER...WESTERN TARRANT...NORTHWESTERN JOHNSON AND
EASTERN HOOD COUNTIES...
AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE FROM NEAR RENO TO ALEDO TO GRANBURY...MOVING
NORTHEAST AT 30 MPH. THIS IS A DANGEROUS LINE OF THUNDERSTORMS!
SEEK SHELTER IN A STURDY BUILDING.
SEVERE THUNDERSTORMS WILL BE NEAR...
ALEDO AROUND 105 PM CDT...
GODLEY AROUND 110 PM CDT...
SPRINGTOWN AROUND 115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.
&&
LAT...LON 3299 9731 3294 9728 3237 9749 3235 9776
3263 9776 3288 9794 3300 9773
TIME...MOT...LOC 1800Z 237DEG 24KT 3287 9773 3264 9760
3246 9765
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:44 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 3, 12:44 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1244 PM CDT TUE APR 3 2012 .AVIATION... CONCERNS...STRONG TO SEVERE TSRA WITH LARGE HAIL AND FRQ CG STRIKES THROUGH LATE AFTERNOON. LOW MVFR/HIGH IFR CIGS RETURNING LATE TONIGHT AND DAYBREAK WEDNESDAY WITH ONLY WEAK FROPA AROUND SUNRISE. PER RADAR AND COORD WITH CWSU...WILL GO WITH PREVAIL VCTS/CB WITH NEW DEVELOPMENT ACROSS ELLIS/JOHNSON COUNTIES...WITH MORE STORMS FROM STEPHENVILLE...TO WEATHERFORD...TO BRIDGEPORT...ALL MOVING NNE AT 30 KTS OR SO. WILL CARRY TEMPO GROUP FOR ALL DFW METRO AIRPORTS THROUGH 21-22Z...WITH WRN SITES AT ALLIANCE/MEACHAM SEEING AN ENDING AN HOUR SOONER THAT ERN METRO TERMINALS. WILL CARRY SIMILAR TRENDS AT WACO WITH TEMPO ONLY 2 HRS BETWEEN 19-21Z...AS CONVECTION FIELD WILL NOT BE AS SOLID AND MORE SCATTERED. DRYLINE WILL ARRIVE THIS EVENING AND THERE COULD BE ISOLATED SHRA/TSRA WITH FRONT AROUND MIDNIGHT...BUT TOO LOW CONFIDENCE TO ADVERTISE AT THE MOMENT. DO EXPECT SOME STRATUS TO RETURN BEFORE DAYBREAK ALL TAF SITES AS INITIAL FRONTAL PUSH WILL BE WEAK. STRONG DOWNGLIDE AND DRIER AIR SHOULD ARRIVE WITH WNW FLOW AROUND 15 KTS BY MID MORNING WEDNESDAY AND AFTER. 05/ && .UPDATE... UPDATE ISSUED TO PROCESS TORNADO WATCH. HAVE TWEAKED POP GRIDS BASED ON LINE MOVEMENT BUT REST OF PACKAGE HAS ONLY MINOR COSMETIC CHANGES. 84 && .PREV DISCUSSION... /ISSUED 405 AM CDT TUE APR 3 2012/ LARGE UPPER LEVEL LOW HAS CUTOFF AND IS CURRENTLY STATIONARY OVER NEW MEXICO. ONE VORT LOBE ROTATED THROUGH NORTHWEST TEXAS MONDAY EVENING AND IS CURRENTLY PIVOTING INTO COLORADO. FIRST SHORTWAVE TRACKED A BIT TOO FAR NORTHWEST...AND CONVECTION THAT INITIATED ON THE DRY LINE STRUGGLED. NEXT SPOKE OF ENERGY WAS ANALYZED AT 00Z ALONG I-40 IN WESTERN NEW MEXICO AND EASTERN ARIZONA...AND THIS TROUGH AXIS SHOULD BE MOVING THROUGH FAR WEST TEXAS AROUND DAYBREAK. THE FORCING FOR LIFT FROM THIS UPPER ENERGY SHOULD BEGIN TO AFFECT OUR CWA BY MID TO LATE MORNING. OVERNIGHT AIRCRAFT DATA AND MODEL GUIDANCE INDICATES CAP REMAINS IN PLACE ACROSS MUCH OF THE CWA...BUT HAS SIGNIFICANTLY ERODED OVER THE WESTERN ZONES ACCORDING TO LATEST LOCAL OBJECTIVE ANALYSIS. MEANWHILE A NORTH-SOUTH ORIENTED BOUNDARY ../TECHNICALLY CLASSIFIED AS A WEAK FRONT BECAUSE PASSAGE IS MARKED BY PRESSURE RISES/.. IS ALONG A LINE FROM OLNEY TO EASTLAND AND IS SLOWLY MOVING EAST. CONVECTION IS TRYING TO DEVELOP ALONG THE BOUNDARY...BUT SINCE THERE IS LITTLE SYNOPTIC ASSISTANCE FOR LIFT AT THIS TIME THE CONVECTION IS REMAINING WEAK AND NON-SEVERE. EXPECT THE BOUNDARY TO CONTINUE TO SLOWLY TRACK EASTWARD THIS MORNING...AIDED IN PART BY CONVECTIVE OUTFLOWS. CONVECTION ALONG THE BOUNDARY SHOULD REMAIN SOMEWHAT ANEMIC UNTIL THE FORCING FOR ASCENT FROM THE NEXT SHORTWAVE ARRIVES MID-LATE MORNING AND HELPS TO PRIME THE THERMODYNAMIC PROFILES FOR MORE VIGOROUS CONVECTION. CAPPING SHOULD BECOME NON-EXISTENT TODAY FOR AREAS NORTH OF A COMANCHE TO HILLSBORO TO ATHENS LINE...WITH A WEAK CAP REMAINING ACROSS THE SOUTHERN ZONES. THUS EXPECT MORE WIDESPREAD CONVECTION NORTH OF THIS LINE AND HAVE POPS GREATER THAN 60 PERCENT IN THIS AREA...WITH POPS OF 50 PERCENT FARTHER SOUTH. SCATTERED CONVECTION SHOULD FILL IN ACROSS THE NORTH CENTRAL ZONES BY MIDDAY ALONG AND AHEAD OF THE BOUNDARY...AND EXPAND SOUTH AND EAST THIS AFTERNOON. SINCE STORMS WILL NOT WAIT FOR PEAK HEATING TO DEVELOP TODAY AND LAPSE RATES LOWER TO 7-8 DEG/KM...INSTABILITY WILL NOT BE QUITE AS HIGH AS YESTERDAY. HOWEVER CAPES ARE STILL EXPECTED TO RANGE BETWEEN 1500-2000 J/KG AND STRONGER DEEP LAYER SHEAR PROFILES WILL SUPPORT SUPERCELL STRUCTURES OUT AHEAD OF THE BOUNDARY. HAIL AND WIND WILL BE THE MAIN SEVERE WEATHER THREAT. LOW LEVEL FLOW IS NOTABLY WEAKER...BUT DOES CONTAIN SOME DECENT DIRECTIONAL TURNING AND THUS A LOW TORNADO THREAT CAN/T BE DISCOUNTED. CONVECTION WILL GRADUALLY WORK EASTWARD ACROSS THE CWA DURING THE DAY AND SHOULD BE EAST OF I-35 BY 7PM...AND EXITING THE EASTERN CWA BY MIDNIGHT. UPPER LEVEL LOW WILL TRACK ACROSS OKLAHOMA DURING THE NEXT COUPLE OF DAYS. THE NORTHERN ZONES MAY CONTEND WITH SOME WRAP AROUND LOW CLOUDS...BUT OTHERWISE GENERALLY MOSTLY SUNNY SKIES ARE EXPECTED. DRIER AND SLIGHTLY COOLER AIR WILL WORK INTO THE AREA FROM THE WEST WEDNESDAY...WITH A BIT OF A REINFORCING FRONT THURSDAY WHEN WINDS TURN MORE NORTHERLY. HIGHS WILL RUN NEAR 80 WEDNESDAY AND THE MID 70S NORTH TO LOWER 80S SOUTH ON THURSDAY. LOWS WILL BENEFIT FROM DECENT RADIATIONAL COOLING AND DROP OFF INTO THE 50S BOTH NIGHTS. WEAK RETURN FLOW SETS UP ON FRIDAY AND MOISTURE GRADUALLY INCREASES BY SATURDAY. LATEST MODEL GUIDANCE BRINGS A WEAK FRONT AND STALLS IT ACROSS THE NW ZONES ON SATURDAY. GFS/GEM MODELS ARE INEXPLICABLY WET WITH THIS SYSTEM OVER THE WEEKEND DESPITE A TOTAL LACK OF UPPER LEVEL SUPPORT FOR RAIN. ECMWF IS FAVORED...AS IT SHOWS SOME THREAT OF RAIN SHOWERS...BUT KEEPS QPF LOW. WILL SHOW SLIGHT CHANCE POPS FROM SATURDAY NIGHT THROUGH SUNDAY NIGHT WITH THE STALLED FRONT. A STRONGER FRONT WILL ARRIVE MONDAY NIGHT AND WE HAVE SLIGHT CHANCE POPS AS IT MOVES THROUGH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 56 80 57 80 / 80 20 5 5 0 WACO, TX 82 54 81 55 82 / 60 30 5 0 0 PARIS, TX 80 58 78 54 75 / 70 70 10 10 5 DENTON, TX 80 51 79 53 79 / 80 20 5 5 0 MCKINNEY, TX 82 54 78 52 78 / 80 40 5 5 5 DALLAS, TX 81 57 80 58 80 / 80 30 5 5 0 TERRELL, TX 80 58 80 54 79 / 80 50 5 5 0 CORSICANA, TX 81 59 81 56 80 / 70 50 5 5 0 TEMPLE, TX 82 55 82 55 83 / 50 30 5 0 0 MINERAL WELLS, TX 78 49 79 52 80 / 80 10 0 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/84
Hazardous weather outlook, Apr 3, 4:05 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 405 AM CDT TUE APR 3 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 405 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF NORTH TEXAS TODAY AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS...HOWEVER...AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS ARE EXPECTED TO END FROM WEST TO EAST TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE REGION TODAY. 82/JLD
In the hours before
Special weather statement, Apr 3, 9:41 AM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 941 AM CDT TUE APR 3 2012 TXZ141-031515- COMANCHE TX- 941 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN COMANCHE COUNTY AT 941 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 15 MILES WEST OF DUBLIN...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON. NICKEL-SIZED HAIL...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3226 9855 3206 9842 3182 9874 3208 9893 TIME...MOT...LOC 1441Z 229DEG 27KT 3218 9856 CAVANAUGH
Local storm report, Apr 3, 9:49 AM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL GRAHAM 33.10N 98.60W
04/03/2012 E1.50 INCH YOUNG TX PUBLICSpecial weather statement, Apr 3, 10:00 AM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT TUE APR 3 2012
TXZ130-031530-
ERATH TX-
1000 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN ERATH COUNTY
AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF STEPHENVILLE...MOVING NORTHEAST
AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE...HUCKABAY AND
MORGAN MILL.
FREQUENT CLOUD TO GROUND LIGHTNING...NICKEL SIZED HAIL...VERY HEAVY
RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3226 9854 3230 9847 3252 9848 3251 9807
3232 9798 3231 9798 3222 9794 3210 9844
3226 9855 3227 9855
TIME...MOT...LOC 1500Z 236DEG 23KT 3230 9843
CAVANAUGHLocal storm report, Apr 3, 10:33 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT TUE APR 03 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 1 S GRAFORD 32.92N 98.25W
04/03/2012 E1.50 INCH PALO PINTO TX LAW ENFORCEMENT
PING PONG BALL SIZE HAIL REPORTED AT INTERSECTION OF
GRASSY RIDGE ROAD AND HWY 337.Special weather statement, Apr 3, 10:40 AM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1040 AM CDT TUE APR 3 2012 TXZ116-031615- PALO PINTO TX- 1040 AM CDT TUE APR 3 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN PALO PINTO COUNTY AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE GORDON. NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3279 9857 3280 9806 3251 9807 3251 9857 TIME...MOT...LOC 1541Z 223DEG 32KT 3263 9821 CAVANAUGH
Special weather statement, Apr 3, 11:50 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT TUE APR 3 2012
TXZ130-131-031715-
ERATH TX-HOOD TX-
1150 AM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
ERATH COUNTY
HOOD COUNTY
AT 1150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES NORTHEAST OF STEPHENVILLE...MOVING NORTH
AT 30 MPH. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN ERATH COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE GRANBURY...LIPAN...OAK TRAIL
SHORES...STEPHENVILLE AND MORGAN MILL.
NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3251 9811 3251 9807 3256 9806 3256 9785
3236 9772 3210 9815 3229 9838
TIME...MOT...LOC 1650Z 189DEG 25KT 3241 9810
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:46 PM CDT | Severe Thunderstorm Warning | FWD | Young | 59 min |
| Apr 3, 7:00 AM CDT | Special Weather Statement | FWD | Stephens, Young | 30 min |
| Apr 3, 7:28 AM CDT | Special Weather Statement | FWD | Young | 32 min |
| Apr 3, 7:32 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| Apr 3, 8:11 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 49 min |
| Apr 3, 8:29 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
| Apr 3, 8:35 AM CDT | Special Weather Statement | FWD | Montague | 25 min |
| Apr 3, 8:58 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Apr 3, 9:01 AM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Apr 3, 9:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Young | 49 min |
| Apr 3, 9:27 AM CDT | Special Weather Statement | FWD | Palo Pinto | 33 min |
| Apr 3, 9:41 AM CDT | Special Weather Statement | FWD | Comanche | 34 min |
| Apr 3, 9:49 AM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 3, 10:00 AM CDT | Special Weather Statement | FWD | Erath | 30 min |
| Apr 3, 10:04 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 56 min |
| Apr 3, 10:24 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 51 min |
| Apr 3, 10:40 AM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 3, 10:51 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 39 min |
| Apr 3, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Jack | 49 min |
| Apr 3, 11:28 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 28 min |
| Apr 3, 11:35 AM CDT | Severe Thunderstorm Warning | FWD | Montague | 40 min |
| Apr 3, 11:42 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 48 min |
| Apr 3, 11:50 AM CDT | Special Weather Statement | FWD | Erath, Hood | 25 min |
| Apr 3, 11:59 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker | 61 min |
| Apr 3, 12:05 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 55 min |
| Apr 3, 12:08 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 67 min |
| Apr 3, 12:18 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 57 min |
| Apr 3, 12:44 PM CDT | Tornado Warning | FWD | Johnson, Tarrant | 46 min |
| Apr 3, 12:55 PM CDT | Tornado Warning | FWD | Dallas, Ellis | 50 min |
| Apr 3, 1:16 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 44 min |
| Apr 3, 1:21 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 39 min |
| Apr 3, 1:25 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 50 min |
| Apr 3, 1:26 PM CDT | Tornado Warning | FWD | Dallas | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 47 min |
| Apr 3, 1:34 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell, Tarrant | 41 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 45 min |
| Apr 3, 1:45 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 60 min |
| Apr 3, 1:50 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 40 min |
| Apr 3, 2:03 PM CDT | Tornado Warning | FWD | Denton | 42 min |
| Apr 3, 2:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 63 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Rockwall | 62 min |
| Apr 3, 2:13 PM CDT | Tornado Warning | FWD | Collin, Dallas, Denton, Tarrant | 47 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill | 60 min |
| Apr 3, 2:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 26 min |
| Apr 3, 2:34 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 56 min |
| Apr 3, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 68 min |
| Apr 3, 2:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 63 min |
| Apr 3, 2:42 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Hunt | 48 min |
| Apr 3, 2:45 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 17 min |
| Apr 3, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 65 min |
| Apr 3, 3:03 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 42 min |
| Apr 3, 3:15 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 45 min |
| Apr 3, 3:20 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 40 min |
| Apr 3, 3:25 PM CDT | Tornado Warning | FWD | Delta, Hopkins | 50 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt | 62 min |
| Apr 3, 3:34 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Ellis | 41 min |
| Apr 3, 3:44 PM CDT | Severe Thunderstorm Warning | FWD | Hill, McLennan | 46 min |
| Apr 3, 3:50 PM CDT | Tornado Warning | FWD | Collin, Hunt, Rockwall | 40 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 58 min |
| Apr 3, 4:02 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 28 min |
| Apr 3, 4:13 PM CDT | Tornado Warning | FWD | Delta, Hopkins, Lamar | 33 min |
| Apr 3, 4:17 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Hill, Limestone, McLennan, Navarro | 43 min |
| Apr 3, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 51 min |
| Apr 3, 4:27 PM CDT | Tornado Warning | FWD | Hunt | 48 min |
| Apr 3, 4:31 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Rains | 44 min |
| Apr 3, 4:37 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 53 min |
| Apr 3, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 64 min |
| Apr 3, 4:56 PM CDT | Tornado Warning | FWD | Delta, Hunt, Lamar | 20 min |
| Apr 3, 4:57 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Falls, Freestone, Henderson, Hill, Limestone and 3 more | 63 min |
| Apr 3, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar, Rains | 60 min |
| Apr 3, 5:11 PM CDT | Tornado Warning | FWD | Hopkins | 49 min |
| Apr 3, 5:36 PM CDT | Tornado Warning | FWD | Hopkins | 24 min |
| Apr 3, 5:51 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 54 min |
| Apr 3, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, Milam | 66 min |
| Apr 3, 5:58 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Henderson, Navarro | 62 min |
| Apr 3, 6:24 PM CDT | Special Weather Statement | FWD | Anderson | 36 min |
| Apr 3, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| Apr 3, 6:52 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone | 38 min |
| Apr 3, 6:59 PM CDT | Severe Thunderstorm Warning | FWD | Milam, Robertson | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.